MathSciNet Relay Station
MathSciNet bibliographic data
MR1518824 Contributed Item
Karpinski, Louis C.; Algebraical Developments Among the Egyptians and Babylonians. Amer. Math. Monthly 24 (1917), no. 6, 257–265.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement